Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Demidenko, Gennadii Vladimirovich

Statistics Math-Net.Ru
Total publications: 74
Scientific articles: 72
Presentations: 6

Number of views:
This page:9205
Abstract pages:28359
Full texts:9710
References:2849
Professor
Doctor of physico-mathematical sciences (1993)
Birth date: 7.09.1955
E-mail:
Keywords: differential equations; functional spaces; integral operators; difference equations; numerical mathematics.

https://www.mathnet.ru/eng/person17588
List of publications on Google Scholar
https://mathscinet.ams.org/mathscinet/MRAuthorID/202440
https://elibrary.ru/author_items.asp?spin=7719-1669
https://orcid.org/0000-0001-6338-7247
https://www.webofscience.com/wos/author/record/A-9915-2014
https://www.scopus.com/authid/detail.url?authorId=6701652666

Publications in Math-Net.Ru Citations
2024
1. G. V. Demidenko, A. A. Bondar', M. Sh. Ganzhaeva, “Exponential dichotomy for systems of difference equations under perturbation of coefficients”, Chelyab. Fiz.-Mat. Zh., 9:4 (2024),  561–572  mathnet
2. G. V. Demidenko, “Energy estimates for one class of pseudohyperbolic operators with variable coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 64:8 (2024),  1466–1475  mathnet  elib; Comput. Math. Math. Phys., 64:8 (2024), 1755–1764
3. K. V. Brushlinskii, G. V. Demidenko, V. T. Zhukov, “Dedicated to Sergei Konstantinovich Godunov”, Zh. Vychisl. Mat. Mat. Fiz., 64:8 (2024),  1337–1341  mathnet  elib
2023
4. L. N. Bondar', G. V. Demidenko, V. S. Nurmakhmatov, “Boundary value problem in a cylinder for a pseudohyperbolic equation”, Chelyab. Fiz.-Mat. Zh., 8:4 (2023),  469–482  mathnet 1
5. G. V. Demidenko, V. S. Prokhorov, “On location of the matrix spectrum with respect to a parabola”, Mat. Tr., 26:1 (2023),  26–40  mathnet  elib; Siberian Adv. Math., 33:3 (2023), 190–199 3
6. L. N. Bondar', G. V. Demidenko, “On well-posedness of the Cauchy problem for pseudohyperbolic equations in weighted Sobolev spaces”, Sibirsk. Mat. Zh., 64:5 (2023),  895–911  mathnet 1
2022
7. G. V. Demidenko, “A method for solving one biological problem of large dimension”, Sib. Zh. Ind. Mat., 25:4 (2022),  42–53  mathnet 1
2021
8. G. V. Demidenko, A. V. Dulepova, “On periodic solutions of one second-order differential equation”, CMFD, 67:3 (2021),  535–548  mathnet
9. L. N. Bondar', G. V. Demidenko, “Boundary value problems for one pseudohyperbolic equation in a quarter plane”, Mat. Tr., 24:2 (2021),  3–23  mathnet 4
10. G. V. Demidenko, “On one class of systems of differential equations with periodic coefficients in linear terms”, Sibirsk. Mat. Zh., 62:5 (2021),  995–1012  mathnet  elib; Siberian Math. J., 62:5 (2021), 805–821  isi  scopus 1
11. G. V. Demidenko, A. A. Kudryavtsev, “Boundary value problems for the Rayleigh–Bishop equation in a quarter plane”, Mathematical notes of NEFU, 28:3 (2021),  5–18  mathnet  elib 2
2020
12. L. N. Bondar', G. V. Demidenko, “On solvability of one class of quasielliptic systems”, Sibirsk. Mat. Zh., 61:6 (2020),  1212–1233  mathnet  elib; Siberian Math. J., 61:6 (2020), 963–982  isi  scopus
13. L. N. Bondar', G. V. Demidenko, G. M. Pintus, “Cauchy problem for one pseudohyperbolic system”, Zh. Vychisl. Mat. Mat. Fiz., 60:4 (2020),  626–638  mathnet  elib; Comput. Math. Math. Phys., 60:4 (2020), 615–627  isi  scopus 5
2019
14. G. V. Demidenko, I. A. Uvarova, Yu. A. Khazova, “On one system of ordinary differential equations of large dimension and a delay equation”, Sib. Zh. Ind. Mat., 22:3 (2019),  59–73  mathnet  elib; J. Appl. Industr. Math., 13:3 (2019), 447–459  scopus
15. G. V. Demidenko, I. I. Matveeva, M. A. Skvortsova, “Estimates for solutions to neutral differential equations with periodic coefficients of linear terms”, Sibirsk. Mat. Zh., 60:5 (2019),  1063–1079  mathnet  elib; Siberian Math. J., 60:5 (2019), 828–841  isi  elib  scopus 23
2018
16. G. V. Demidenko, A. V. Dulepova, “On stability of the inverted pendulum motion with a vibrating suspension point”, Sib. Zh. Ind. Mat., 21:4 (2018),  39–50  mathnet  elib; J. Appl. Industr. Math., 12:4 (2018), 607–618  elib  scopus
17. L. N. Bondar, G. V. Demidenko, “Asymptotic behavior at infinity of solutions to the nonhomogeneous Sobolev equation”, Sibirsk. Mat. Zh., 59:5 (2018),  998–1012  mathnet  elib; Siberian Math. J., 59:5 (2018), 786–798  isi  scopus 1
2016
18. G. V. Demidenko, I. A. Uvarova, “On a class of systems of ordinary differential equations of large dimension”, Sib. Zh. Ind. Mat., 19:2 (2016),  47–60  mathnet  mathscinet  elib; J. Appl. Industr. Math., 10:2 (2016), 179–191  scopus 5
19. G. V. Demidenko, A. A. Bondar, “Exponential dichotomy of systems of linear difference equations with periodic coefficients”, Sibirsk. Mat. Zh., 57:6 (2016),  1240–1254  mathnet  elib; Siberian Math. J., 57:6 (2016), 969–980  isi  scopus 3
20. G. V. Demidenko, “Quasielliptic operators and equations not solvable with respect to the highest order derivative”, Sib. J. Pure and Appl. Math., 16:3 (2016),  15–26  mathnet; J. Math. Sci., 230:1 (2018), 25–35 3
2015
21. G. V. Demidenko, I. I. Matveeva, “On the robust stability of solutions to linear differential equations of neutral type with periodic coefficients”, Sib. Zh. Ind. Mat., 18:4 (2015),  18–29  mathnet  mathscinet  elib 1
22. G. V. Demidenko, “Solvability conditions of the Cauchy problem for pseudohyperbolic equations”, Sibirsk. Mat. Zh., 56:6 (2015),  1289–1303  mathnet  mathscinet  elib; Siberian Math. J., 56:6 (2015), 1028–1041  isi  scopus 24
23. G. V. Demidenko, D. Sh. Baldanov, “On asymptotic stability of solutions to delay difference equations”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 15:4 (2015),  50–62  mathnet; J. Math. Sci., 221:6 (2017), 815–825 1
2014
24. G. V. Demidenko, I. I. Matveeva, “On the exponential stability of solutions to one class of differential equations of neutral type”, Sib. Zh. Ind. Mat., 17:3 (2014),  59–70  mathnet  mathscinet; J. Appl. Industr. Math., 8:4 (2014), 510–520 14
25. G. V. Demidenko, I. I. Matveeva, “On estimates of solutions to systems of differential equations of neutral type with periodic coefficients”, Sibirsk. Mat. Zh., 55:5 (2014),  1059–1077  mathnet  mathscinet; Siberian Math. J., 55:5 (2014), 866–881  isi  scopus 35
26. G. V. Demidenko, I. I. Matveeva, “Estimates for Solutions to One Class of Nonlinear Systems of Neutral Type with Several Delays”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 14:4 (2014),  32–43  mathnet; J. Math. Sci., 213:6 (2016), 811–822 1
2013
27. G. V. Demidenko, “Systems of differential equations with periodic coefficients”, Sib. Zh. Ind. Mat., 16:4 (2013),  38–46  mathnet  mathscinet; J. Appl. Industr. Math., 8:1 (2014), 20–27 5
28. G. V. Demidenko, E. S. Vodop'yanov, M. A. Skvortsova, “Estimates of solutions to linear differential equations of neutral type with several delays of argument”, Sib. Zh. Ind. Mat., 16:3 (2013),  53–60  mathnet  mathscinet; J. Appl. Industr. Math., 7:4 (2013), 472–479 13
2012
29. G. V. Demidenko, “Systems of differential equations of higher dimension and delay equations”, Sibirsk. Mat. Zh., 53:6 (2012),  1274–1282  mathnet  mathscinet  elib; Siberian Math. J., 53:6 (2012), 1021–1028  isi  elib  scopus 13
30. G. V. Demidenko, K. M. Dulina, I. I. Matveeva, “Asymptotic Stability of Solutions to One Class of Nonlinear Second-Order Differential Equations with Parameters”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 2012, no. 14,  39–52  mathnet 1
2010
31. G. V. Demidenko, I. A. Mel'nik, “On a method of approximation of solutions to delay differential equations”, Sibirsk. Mat. Zh., 51:3 (2010),  528–546  mathnet  mathscinet  zmath; Siberian Math. J., 51:3 (2010), 419–434  isi  scopus 17
32. G. V. Demidenko, T. V. Kotova, M. A. Skvortsova, “Stability of solutions to differential equations of neutral type”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 10:3 (2010),  17–29  mathnet; J. Math. Sci., 186:3 (2012), 394–406 10
2009
33. G. V. Demidenko, “Quasielliptic operators and Sobolev type equations. II”, Sibirsk. Mat. Zh., 50:5 (2009),  1060–1069  mathnet  mathscinet  elib; Siberian Math. J., 50:5 (2009), 838–845  isi  elib  scopus 5
2008
34. G. V. Demidenko, “Quasielliptic operators and Sobolev type equations”, Sibirsk. Mat. Zh., 49:5 (2008),  1064–1076  mathnet  mathscinet  elib; Siberian Math. J., 49:5 (2008), 842–851  isi  elib  scopus 14
35. L. N. Bondar', G. V. Demidenko, “Boundary value problems for quasielliptic systems”, Sibirsk. Mat. Zh., 49:2 (2008),  256–273  mathnet  mathscinet  zmath  elib; Siberian Math. J., 49:2 (2008), 202–217  isi  elib  scopus 7
36. G. V. Demidenko, Yu. Yu. Klevtsova, “Exponential Dichotomy of Linear Systems of Differential Equations with Periodic Coefficients”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 8:4 (2008),  40–48  mathnet 2
2007
37. G. V. Demidenko, I. I. Matveeva, “Stability of solutions to delay differential equations with periodic coefficients of linear terms”, Sibirsk. Mat. Zh., 48:5 (2007),  1025–1040  mathnet  mathscinet  zmath; Siberian Math. J., 48:5 (2007), 824–836  isi  scopus 60
2006
38. G. V. Demidenko, V. A. Likhoshvai, T. V. Kotova, Yu. E. Khropova, “On one class of systems of differential equations and on retarded equations”, Sibirsk. Mat. Zh., 47:1 (2006),  58–68  mathnet  mathscinet  zmath; Siberian Math. J., 47:1 (2006), 45–54  isi  scopus 20
2005
39. G. V. Demidenko, I. I. Matveeva, “On mixed boundary value problems for pseudoparabolic systems”, Sib. Zh. Ind. Mat., 8:4 (2005),  34–50  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 1:1 (2007), 18–32 1
40. G. V. Demidenko, V. A. Likhoshvai, “On differential equations with retarded argument”, Sibirsk. Mat. Zh., 46:3 (2005),  538–552  mathnet  mathscinet; Siberian Math. J., 46:3 (2005), 417–430  isi 30
41. G. V. Demidenko, I. I. Matveeva, “Asymptotic properties of solutions to delay differential equations”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 5:3 (2005),  20–28  mathnet 19
2004
42. V. A. Likhoshvai, S. I. Fadeev, G. V. Demidenko, Yu. G. Matushkin, “Modeling nonbranching multistage synthesis by an equation with retarded argument”, Sib. Zh. Ind. Mat., 7:1 (2004),  73–94  mathnet  mathscinet  zmath 50
43. G. V. Demidenko, I. I. Matveeva, “On stability of solutions to quasilinear periodic systems of differential equations”, Sibirsk. Mat. Zh., 45:6 (2004),  1271–1284  mathnet  mathscinet  zmath; Siberian Math. J., 45:6 (2004), 1041–1052  isi 21
44. K. Aidyn, H. Ya. Bulgakov, G. V. Demidenko, “An estimate for the attraction domains of difference equations with periodic linear terms”, Sibirsk. Mat. Zh., 45:6 (2004),  1199–1208  mathnet  mathscinet  zmath; Siberian Math. J., 45:6 (2004), 983–991  isi 1
45. G. V. Demidenko, “On one class of matrix differential operators”, Sibirsk. Mat. Zh., 45:1 (2004),  103–118  mathnet  mathscinet  zmath  elib; Siberian Math. J., 45:1 (2004), 86–99  isi 3
46. G. V. Demidenko, N. A. Kolchanov, V. A. Likhoshvai, Yu. G. Matushkin, S. I. Fadeev, “Mathematical modeling of regular contours of gene networks”, Zh. Vychisl. Mat. Mat. Fiz., 44:12 (2004),  2276–2295  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:12 (2004), 2166–2183 48
2002
47. K. Aidyn, H. Ya. Bulgakov, G. V. Demidenko, “Asymptotic stability of solutions to perturbed linear difference equations with periodic coefficients”, Sibirsk. Mat. Zh., 43:3 (2002),  493–507  mathnet  mathscinet  zmath; Siberian Math. J., 43:3 (2002), 389–401  isi 8
2001
48. G. V. Demidenko, “Isomorphic properties of one class of differential operators and their applications”, Sibirsk. Mat. Zh., 42:5 (2001),  1036–1056  mathnet  mathscinet  zmath; Siberian Math. J., 42:5 (2001), 865–883  isi 13
49. G. V. Demidenko, I. I. Matveeva, “On stability of solutions to linear systems with periodic coefficients”, Sibirsk. Mat. Zh., 42:2 (2001),  332–348  mathnet  mathscinet  zmath; Siberian Math. J., 42:2 (2001), 282–296  isi 45
2000
50. H. Ya. Bulgakov, G. V. Demidenko, “A new criterion for a matrix spectrum to belong to the closed unit disk and applications to stability theory”, Sib. Zh. Ind. Mat., 3:1 (2000),  47–56  mathnet  mathscinet  zmath 1
51. K. Aidyn, H. Ya. Bulgakov, G. V. Demidenko, “Numeric Characteristics for Asymptotic Stability of Solutions to Linear Difference Equations with Periodic Coefficients”, Sibirsk. Mat. Zh., 41:6 (2000),  1227–1237  mathnet  mathscinet; Siberian Math. J., 41:6 (2000), 1005–1014  isi 10
1998
52. G. V. Demidenko, S. I. Yanov, “On mixed boundary value problems in a quarter-space for a class of systems not of Cauchy–Kovalevskaya type”, Differ. Uravn., 34:3 (1998),  348–358  mathnet  mathscinet; Differ. Equ., 34:3 (1998), 347–357
53. G. V. Demidenko, “On a method for constructing projectors on invariant subspaces of matrices”, Sib. Zh. Ind. Mat., 1:1 (1998),  104–113  mathnet  mathscinet  zmath
54. G. V. Demidenko, “On quasi-elliptic operators in $R_n$”, Sibirsk. Mat. Zh., 39:5 (1998),  1028–1037  mathnet  mathscinet  zmath; Siberian Math. J., 39:5 (1998), 884–893  isi 23
55. G. V. Demidenko, “On a functional approach to the construction of projections onto invariant subspaces of matrices”, Sibirsk. Mat. Zh., 39:4 (1998),  796–813  mathnet  mathscinet  zmath; Siberian Math. J., 39:4 (1998), 683–699  isi 2
1997
56. G. V. Demidenko, “The Cauchy problem for pseudoparabolic systems”, Sibirsk. Mat. Zh., 38:6 (1997),  1251–1266  mathnet  mathscinet  zmath; Siberian Math. J., 38:6 (1997), 1084–1098  isi 4
1994
57. G. V. Demidenko, “Weighted Sobolev spaces and integral operators defined by quasi-elliptic equations”, Dokl. Akad. Nauk, 334:4 (1994),  420–423  mathnet  mathscinet  zmath; Dokl. Math., 49:1 (1994), 113–118 8
58. G. V. Demidenko, “A class of integral operators and applications to quasi-elliptic equations. II”, Differ. Uravn., 30:10 (1994),  1731–1737  mathnet  mathscinet; Differ. Equ., 30:10 (1994), 1599–1605
59. G. V. Demidenko, “A class of integral operators and applications to quasi-elliptic equations. I”, Differ. Uravn., 30:5 (1994),  889–898  mathnet  mathscinet; Differ. Equ., 30:5 (1994), 821–830
60. G. V. Demidenko, I. I. Matveeva, “Boundary value problems in a quarter-space for systems that are not of Cauchy–Kovalevskaya type”, Trudy Inst. Mat. SO RAN, 26 (1994),  42–76  mathnet  mathscinet  zmath
61. G. V. Demidenko, I. Yu. Nekhaev, “On the regularity of solutions of boundary value problems for quasi-elliptic equations”, Trudy Inst. Mat. SO RAN, 24 (1994),  144–166  mathnet  mathscinet  zmath
62. G. V. Demidenko, “On a certain class of spectral characteristics of matrices”, Sibirsk. Mat. Zh., 35:5 (1994),  1032–1051  mathnet  mathscinet  zmath; Siberian Math. J., 35:5 (1994), 917–935  isi
63. G. V. Demidenko, “Integral operators determined by quasielliptic equations. II”, Sibirsk. Mat. Zh., 35:1 (1994),  41–65  mathnet  mathscinet  zmath; Siberian Math. J., 35:1 (1994), 37–61  isi 16
1993
64. G. V. Demidenko, “Integral operators determined by quasielliptic equations. I”, Sibirsk. Mat. Zh., 34:6 (1993),  52–67  mathnet  mathscinet  zmath; Siberian Math. J., 34:6 (1993), 1044–1058  isi 8
1992
65. G. V. Demidenko, “Integral operators defined by boundary value problems for quasi-elliptic equations”, Dokl. Akad. Nauk, 326:5 (1992),  765–769  mathnet  mathscinet  zmath; Dokl. Math., 46:2 (1993), 343–348 1
1988
66. G. V. Demidenko, “Correct solvability of boundary value problems in a half-space for quasi-elliptic equations”, Sibirsk. Mat. Zh., 29:4 (1988),  54–67  mathnet  mathscinet  zmath; Siberian Math. J., 29:4 (1988), 555–567  isi 8
67. G. V. Demidenko, “Necessary conditions for the well-posedness of the Cauchy problem for a linearized Navier–Stokes system”, Sibirsk. Mat. Zh., 29:3 (1988),  186–189  mathnet  mathscinet  zmath 1
1985
68. S. V. Uspenskii, G. V. Demidenko, “The behavior as $t\to\infty$ of solutions of certain problems of hydrodynamics”, Dokl. Akad. Nauk SSSR, 280:5 (1985),  1072–1074  mathnet  mathscinet  zmath
1984
69. G. V. Demidenko, “Estimates as $t\to\infty$ of the solution of a problem of S. L. Sobolev”, Sibirsk. Mat. Zh., 25:2 (1984),  112–120  mathnet  mathscinet  zmath; Siberian Math. J., 25:2 (1984), 257–264  isi 2
1983
70. S. V. Uspenskii, G. V. Demidenko, “Behavior at infinity of solutions of a problem of S. L. Sobolev”, Sibirsk. Mat. Zh., 24:5 (1983),  199–210  mathnet  mathscinet  zmath; Siberian Math. J., 24:5 (1983), 809–818  isi 3
1981
71. G. V. Demidenko, “On mixed boundary value problems for Sobolev type equations”, Sibirsk. Mat. Zh., 22:3 (1981),  53–66  mathnet  mathscinet  zmath; Siberian Math. J., 22:3 (1981), 370–380  isi
1980
72. S. V. Uspenskii, G. V. Demidenko, “On mixed boundary-value problems for a class of equations unsolved with respect to the highest derivative”, Dokl. Akad. Nauk SSSR, 252:3 (1980),  560–562  mathnet  mathscinet  zmath

2021
73. A. I. Aptekarev, D. E. Apushkinskaya, O. V. Besov, V. I. Burenkov, V. V. Vlasov, R. V. Gamkrelidze, M. L. Gol'dman, G. V. Demidenko, V. G. Zadorozhniy, V. V. Kozlov, G. G. Lazareva, S. P. Novikov, V. M. Savchin, V. A. Sadovnichii, A. L. Skubachevskii, A. P. Soldatov, D. V. Treschev, M. A. Ragusa, H.-O. Walther, “Vladimir Mikhailovich Filippov”, CMFD, 67:3 (2021),  423–426  mathnet 1
2008
74. G. V. Demidenko, “The $100^{\mathrm{th}}$ Anniversary of the Birthday of Sergei L'vovich Sobolev”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 8:4 (2008),  3–12  mathnet

Presentations in Math-Net.Ru
1. On a class of equations not solvable with respect to the highest derivative
G. V. Demidenko
V. I. Smirnov Seminar on Mathematical Physics
December 9, 2024 13:00   
2. Quasielliptic operators and Sobolev type equations
G. V. Demidenko
Scientific seminar on the differential and functional differential equations
December 19, 2023 12:00   
3. Весовые соболевские пространства и псевдогиперболические уравнения
G. V. Demidenko
VI International Conference "Function Spaces. Differential Operators. Problems of Mathematical Education", dedicated to the centennial anniversary of the corresponding member of Russian Academy of Sciences, academician of European Academy of Sciences L.D. Kudryavtsev
November 16, 2023 12:00   
4. On a method for solving biological high-dimensional problems
G. V. Demidenko
Seminar on nonlinear problems of partial differential equations and mathematical physics
May 10, 2022 18:00   
5. В честь 90-летия Сергея Константиновича Годунова
G. V. Demidenko
IX Internet video conference "Day of Mathematics and Mechanics"
September 9, 2019 11:00   
6. Квазиэллиптические операторы и псевдогиперболические уравнения
G. V. Demidenko
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 26, 2015 10:40   

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025